she has been sick 4 2 weeks now she just started on the amoxil which she had no problem with before now she is spitting up constantly bafter she ate is this normal or should i stop the med. till i can get in touch with her dr in the morning
I would not discontinue the medication without talking to the doctor! infections become resistant to antibiotics and the doctor might advise you to give it differently or he might even make another choice but I think it's important that you let him know as soon as you can what is going on I wish you the very best
I wouldn't stop the amoxil either bot I would get some saline drops for the nose and put a drop in to moisten the nose and then use a nose squeezy to suck out the mucus out of the nse it is prob running down the throat producing the spit up or gaging reaction. The saline won't hurt her it will just make sure its loose enough to get out and you can do that as needed. It cost a few dollars at the store or a dr can give a script to cover the cost. Talk to the dr tell your concerns but the dr should prob give the same advice. Watch the baby doesn't dehydrate pedialite prob good idea also which ask the dr that can be prescribed as well cause that can get expensive to have to pay for. Good luck she will be okay and congrats on parenthood we worry a lot but they are strong little people. What a beautiful thing!!! Jaime
- Amoxil Information for Consumers
- Amoxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Amoxicillin - have been taking Amox TR-K CLV 875-125mg for 7 days for sinus infection. Today I woke?
Posted 26 Oct 2013 • 1 answer
Posted 27 Dec 2014 • 2 answers
Diflucan - I had a sinus infection a month ago and was prescriped Amoxicillian, after taking the RX?
Posted 3 Sep 2015 • 1 answer
Methylprednisolone - I started taking Methylpredisolone 4mg 6 day pack yesterday for sinus infection
Posted 29 May 2016 • 0 answers
Posted 6 Oct 2017 • 1 answer